# SDR SWIA200820322

- Difficulty date: October 18, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 21,533 hours, 16,962 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4128 - GEAR WOULD NOT COME UP AFTER TAKEOFF.  REPLACED GEAR LEVER PANEL ASSEMBLY.
